# SDR SWIA201436894

- Difficulty date: March 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N223AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 28,520 hours, 20,412 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Circuit Card
- Condition: Failed
- Location: Fcc
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED DISPLACEMENT TO THE RT.  REPLACED FCC 1 AND 2 CARDS.
